# SDR F3LA2022051700038

- Difficulty date: April 25, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N304FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07367
- Aircraft time: 17,509 hours, 7,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 12321.0330 L2 DOOR SILL 3 FASTENER HOLES FOR FLOORBOARDS ARE CORRODED FROM FR67-68. 
CORRECTIVE ACTION: EVALUATED AND RE-WORKED 3EA FASTENERS HOLES FOR FLOORBOARD AT L2 DOOR SILL, ALLOWABLE MATERIAL REMOVAL IS 25% OF NOMINAL THICKNESS, NOMINAL THICKNESS OF 1ST AND 2ND HOLES (0.063'') 3RD HOLE (0.130") MAXIMUM ALLOWABLE M.R 1ST AND 2ND HOLE (0.016'), 3RD HOLE (0.032") AFTER DAMAGE REMOVAL, REMAINING THICKNESS AT HOLES IS (0.057") 2ND HOLE (0.060") 3RD HOLE (0.099") FOUND TO BE WITHIN LIMITS IAW A320 SRM 53-41-14-283-002 (FIG002) NO FURTHER ACTION REQUIRED. REPAIR CATEGORY A.
